# SDR SRLA97001

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- System (JASC): 2612 · Fire Detection
- Part: Fdcu
- Part number: 32402810
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB THRU 30,000 FT, FLT CREW RECEIVED NR 2 ENG FIRE WARN LIGHT.  ALL OTHER IND NORM AT THIS TIME.  FLT CREW ELECTED TO SHUTDOWN ENG AND OBSERVE.  UPON ENG SHUTDOWN, FIRE IND WENT OUT.  FLT CREW ELECTED TO DIVERT A/C, LANDED W/O FURTHER INCIDENT.  MX PERSONNEL INSPECTED ENG AND NACELLE, NO IND OF FIRE WAS NOTED.  GROUND RUN ENG FOR APPROX 20 MIN AT VARIOUS PWR SETTINGS, WITH NO FAULT IND.  PERFORM 'BITE' TEST OF FIRE DETECT CONTROL UNIT.  UNIT PASSED 1ST AND 2ND TEST, BUT FAILED 3RD TEST.  SUSPECT INTERMITTENT FAULT IN FIRE DETECT CONTROL UNIT.  MX PERSONNEL REPLACED FIRE DETECT CONTROL UNIT AND PERFORMED BITE TEST WITH NO FAULT.  A/C RETURNED TO SERV.  (M)
